Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dizziness, numbness, tingling. Have IUD. Blood work normal. Feeling of lump in throat

I have had recent blood work which have came back normal , MRI , which an EMT ordered which came back normal because I have been experiencing dizziness. I also had an Cat Scan of my lungs because I also was experiencing numbness and tingling. I had the IUD , which 2 months ago I had taking out and have not really noticed the tingling anymore but I have noticed that there always feels like maybe a lump or mucous in my throat which I have noticed when I am looking down it almost feels like extreme dizziness and light headeness.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
It can be positional vertigo. Do u feel nausea too. Is this dizziness also there when you change side in bed. How long dies it last? Tale tab. Pantoprazole with domperidone twice daily before meals for your throat complaints.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor